MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER ADVANCE LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER ADVANCE LIFT; PATIENT LIFT
Model Number HOY-ADVANCE-E
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that reporting the spreader bar transport basket appears to be hanging on the bolt or pin too loose, and also will not hold the spreader bar when placed in the basket.- also saying the elastic leg restraining needs to be replaced (states the plastic knob is broken) contributing to an injury.- fyi - found chg repl (b)(4) for a battery, no defect upon return and inspection - states injury to fingernail on left middle finger saw blood under fingernail (incident rpt created).- states this was caused from the plastic knob on the elastic leg restraint; but then says it was caused from the leg of the lift hitting her finger when the lift was being stored in the folded position.Complaint #(b)(4).Was entered into our system.

Brand Name
HOYER ADVANCE LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key22627018
Report Number3009402404-2025-00028
Device Sequence Number9251658
Product Code FSA
UDI-Device Identifier00810055880041
UDI-Public00810055880041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHOY-ADVANCE-E
Device Catalogue NumberHOY-ADVANCE-E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexUnknown